# SDR DALA2023111309330

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION ON CARRIAGE BOLTS ON FLAP TRACK 3 (1 EA) AND TRACK 4. CORRECTIVE ACTION: REPLACED CARRIAGE BOLTS ON FLAP TRACK 3 (1 EA), TRACK 4 (1 EA), AND BOLT DRIVE ARM TRACK 3 O/B FLAP ON RH WING IAW AMDS CARD # 2750-6020-RT. (0061847)
